Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Oliviaaa20

Ortho Tri Cyclen Journey

Recommended Posts

I was just prescribed ortho tri cyclen for my irregular period , Severe cramps, and mild to moderate acne. It has been three days that I have been on this pill. I would like to document my journey.

I have struggled with acne since I was 13 years old and now I am 17. It is always in my t zone for I have pretty oily skin. I get lots and lots of white and black heads everywhere as well as the occasional big zit here and there. Up close my skin is not smooth and it looks gross. Thousands of open pores and black heads. I have struggled with self-esteem issues for years and it has hit an all-time low so birth-control is my last resort.

It's been 3 days and obvious there is no evident changes. I have felt a bit nauseous. I will keep you posted

Edited by Oliviaaa20
Link to comment
Share on other sites

So week one is officially over and my acne on my forehead and around my mouth has flared up a lot. Is this normal? Anyone with experience with this pill have the same or similar situation?

Also wondering if this pill will do anything for the crazy amounts of blackheads on my nose... I sure hope so.

Link to comment
Share on other sites

I finished my first month and my acne is meh...

It flared up big time and it died down now to what it was when I started

Period cramps have slowed down a lot

Link to comment
Share on other sites

Okay I know no one is replying to this but hopefully it wil be helpful to someone who stumbles across it. That's why I'm continuing

Okay so I'm on the last week of the 3rd month. My skin has post inflammatory hyperpigmetation all over my forehead. Tons and tons of red marks from past zits that WILL NOT GO AWAY! I have never had this issue in my life which is why I believe it's because of OTC. I went to the doctor who prescribed the OTC and she said I can either start Diane 35 or continue with OTC. I DONT KNOW WHAT TO DO!! What if OTC continues scarring?

Very discouraged

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×